# SDR DL72S953407

- Difficulty date: August 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493DA
- Make and model: Boeing 727232
- Aircraft serial: 21062
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545661
- Condition: Corroded
- Location: Fs 580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV INSPECTION, CORROSION DAMAGE WAS FOUND JUST AFT OF FS 580, OUTBD OF STR 28-L.  THE DAMAGE WAS REMOVED RESULTING IN A 19 INCH X 1.75 INCH CUTOUT AND IS 7 INCHES FROM AN EXISTING INTERNAL DOUBLER.  IN ACCORDANCE WITH FAA/DER APPROVAL DATED 15 AUG 1995, A FILLER WAS INSERTED IN THE CUTOUT AND A DOUBLER AND TRIPLER WERE INSTALLED WITH THE DOUBLER OVERLAPPING INTO THE EXTERNAL AREA OF THE EXISTING INTERNAL REPAIR.
